I found that pill on my dresser and questioned my mother if it was her's knowing it was not anything I take. She did say it was. My questions about it is, she is a type 2 diabetic and does take medication daily. Does this medication have any side effects/increased side effects while mixing the two? Also, she was diagnosed several years ago with Seborrheic Dermatitis and for several months now her hair has gotten worse with falling out and not growing back so the dermatologist recommended a over the counter vitamin to help with the loss and help with re-growth. Does the Citalopram cause or increase the amount of hair loss? By the way she is 64 and she and my father have been in the process of building their dream home for almost two years now (so I'm realizing why she is taking the citalopram). Last but not least, being she is type 2 diabetic and apparently under more stress than I realized, is there any other stress related rx's with less side effects? I have been concerned for over a year now she was showing signs of early onset Alzheimer's since her mother had that but reading the side effects of this drug I now realize it is just this medication causing the forgetfulness and not remembering things and the sleeping all the time.